# SDR CALA2024062500088

- Difficulty date: June 24, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 110,116 hours, 25,677 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 161N30193
- Condition: Defective
- Location: Rt Mlg Dwnlock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ETOPS CHECK FOUND R/H MAIN LANDING GEAR DOWNLOCK SPRING BROKEN HOOK END OF R-MLG DOWN-LOCK SPRING BROKEN OFF.  MAJOR REPAIR.
